Skip Navigation

Dr. Ying Shang

Dr. Ying Shang, Dean of the College of Engineering and Computer Sciences, Professor of Electrical Engineering
Dean of the Talwar College of Engineering and Computer Sciences, Professor of Electrical Engineering

Talwar College of Engineering and Computer Sciences

Phone: 260.422.5561, ext. 2101

Email: YShang@indianatech.edu

Office: Zolner Engineering Building 111E

Office Hours

M-F: 8:30am-5:00pm

Class Information

  • ECE 3000 – Signals and Systems
  • ECE 3100 – Linear Controls

Academic Degrees

  • Ph.D. University of Notre Dame, Electrical Engineering
  • M.S. University of Notre Dame, Electrical Engineering
  • B.S. Shandong University, Control Science

Professional Experience

  • Dean, College of Engineering and Computer Science, University of Evansville
  • Chair, Department of Electrical and Computer Engineering, Southern Illinois University Edwardsville

Selected Publications/Presentations

  • Laurent Hardouin, Bertrand Cottenceau, Ying Shang and Jörg Raisch, “Control and state estimation for max-plus linear systems”, Foundations and Trends® in Systems and Control, Vol. 6: No. 1, pp 1-116, 2018.
  • Laurent Hardouin, Ying Shang, Carlos Andrey Maia, Bertrand Cottenceau, “Observer-based controller for max-plus linear systems,” IEEE Transaction on Automatic Control, Vol. 62, Issue 5, pp. 2153-2165, 2017.
  • Ying Shang, Laurent Hardouin, Mehdi Lhommeau, Carlos Andrey Maia, “An integrated control strategy in disturbance decoupling of max-plus linear systems with applications to a high throughput screening system,” Automatica, vol. 63, pp. 338-348, 2016.
  • Ying Shang, “Towards geometric control of max-plus linear systems with applications to queueing networks,” International Journal of Systems Science, Vol. 44, Issue 1, pp.34-49, 2013.
  • Ying Shang, Michael K. Sain, “Fixed zeros in the model matching problem for systems over semirings,” Linear Algebra and its Applications, Vol. 434, Issue 1, pp. 18-43, 2011.
  • Ying Shang, “Robust invariance in uncertain discrete event systems with applications to transportation networks,” IMA Journal of Mathematical Control and Information, Vol. 27, No. 2, pp. 145-164, 2010.
  • Ying Shang, Michael K. Sain, “Fixed poles in the model matching problem for systems over semirings,” Linear Algebra and its Applications, Vol. 430, Issue 8, pp. 2368-2388, 2009.